# SDR DALA2024111410959

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,541 hours, 43,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Packing
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 672 LT PACK ILLUMINATED AT GATE BURNING SMELL IN COCKPIT. CORRECTIVE ACTION: R/R LT WATER EXTRACTOR PER B757 AMM 21-51. FOUND LEAK BETWEEN PRIMARY HEAT EXCH AND ACM, REPLACED PACKING. C/W NO GO ODI LOGS. LEAK CHECK GOOD.
